# SDR 2016FA0000637

- Difficulty date: September 1, 2016
- Submitted: December 15, 2016
- Operation: General aviation
- Aircraft: N627DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0657
- Aircraft time: 455 hours
- Engine: Cont IO240B
- Engine time: 455 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 656072
- Condition: Damaged
- Location: Engine
- Part time: 455 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND ON OIL SUMP DRAIN PLUG. STARTER WAS REMOVED TO INSPECT STARTER GEAR AND CRANK SHAFT CLUSTER GEAR AND FOUND DAMAGED TEETH ON GEARS. METAL DEBRIS ALSO FOUND IN OIL PRESSURE RELIEF VALVE.
